# SDR DL757080869

- Difficulty date: June 13, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N647DL
- Make and model: Boeing 757232
- Aircraft serial: 24218
- Aircraft time: 65,405 hours, 29,644 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 365 SEAT TRACK AT RBL 45 HAS SEVERE CORROSION, EXFOLIATED.  REPLACED DAMAGED SEAT TRACK IAW SRM'S 51-40-02 AND 53-10-52.
